# SDR DALA2016070405071

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER FWD RING PAN, STA Y=636 RT AT PASSENGER CABIN.  SM, CARD 30, ZONE 201.  LOWER FWD RING PAN WAS REPAIRED IAW SRM 56-20-02, FIG 202, TYPE B.  LONG CRACK L= 0.510" HFEC PERFORMED TRIMMED AREA AND NO CRACKS FOUND AT TIME OF INSPECTION.
